# SDR UIEA2013051400275

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 83,056 hours, 15,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 2300 AND S-22L HAS A DENT WITH ABRASION AT DENT CENTER.  REMOVED DAMAGE AS REQUIRED AND REPAIRED IAW SRM 53-00-01.
